# SDR AALA201611259013

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,651 hours, 4,555 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,651 hours, 4,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED A DIRTY SOCK ODOR DURING APPROACH TO MIA. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT IS CURRENTLY OUT OF SERVICE. THE AIRCRAFT WAS GROUNDED.   TROUBLESHOT CABIN ODOR TO THE NR 2 ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE.  OPS AND LEAK CHECKED GOOD.
